Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: switching from venlafaxine/mirtazap to moclobemide europerep

Posted by SLS on December 23, 2009, at 13:06:30

In reply to switching from venlafaxine/mirtazap to moclobemide, posted by europerep on December 23, 2009, at 12:39:08

My first reaction is to say that moclobemide usually is not a very effective drug. It can produce improvements as early as in the first week, but one is always having to raise the dosage to maintain the effect until it finally stops working. I haven't seen too many people profit from moclobemide for more than a few months. You are better off trying Nardil or Parnate if you want to pursue MAO inhibitors.

If venlafaxine is partially effective, you might want to add nortriptyline or bupropion to it before discontinuing it. If you are to discontinue venlafaxine and/or mirtazapine, you really should taper them rather than stopping them abruptly. The withdrawal effects can be severe. Perhaps you can begin to taper the mirtazapine while adding nortriptyline or bupropion to the Effexor.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:930533
URL: http://www.dr-bob.org/babble/20091217/msgs/930541.html